MathSciNet Relay Station
MathSciNet bibliographic data
MR2330231 (2008e:26004) 26A33
Daftardar-Gejji, Varsha; Jafari, Hossein Solving a multi-order fractional differential equation using Adomian decomposition. Appl. Math. Comput. 189 (2007), no. 1, 541–548.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement